| Model Number |
778600 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the respondent mentioned stone formation , extravasation, ureteral reflux, stent dislodgement and migration, occlusion, pain, discomfort , stent encrustation , perforation of kidney, renal pelvis, ureter or bladder, ureteral erosion , infection , urinary symptoms when asked of complications while using the ureteral stent.It was unknown what medical intervention was provided.
Event or Problem Description
It was reported that the respondent mentioned stone formation , extravasation, ureteral reflux, stent dislodgement and migration, occlusion, pain, discomfort , stent encrustation , perforation of kidney, renal pelvis, ureter or bladder, ureteral erosion , infection , urinary symptoms when asked of complications while using the ureteral stent.No medical intervention was reported.
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned.A potential root cause for this event could be, "material selection" or "part geometry" the device was used for treatment purposes, however, it is unknown if the device had met relevant specifications or contributed to the reported event.A dhr review is not required as the lot number is unknown.Based on the results of the investigation, no additional action is required.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: edema stone formation peritonitis extravasation ureteral reflux stent dislogdgement, fragmentation, migration, occlusion fistula formation loss of renal function hemorrhage pain/discomfort stent encrustation hydronephrosis perforation of kidney, renal pelvis, ureter and/or bladder ureteral erosion infection urinary symptoms" "determine the proper stent length for the patient.This is generally calculated from the baseline pyelogram.Accurate measurements will optimize drainage efficiency and patient comfort.Submerge stent in sterile water to activate the coating." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.